Journal of the Mathematical Society of Japan

On the theory of commutative formal groups

Taira HONDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 22, Number 2 (1970), 213-246.

Dates
First available in Project Euclid: 4 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259942752

Digital Object Identifier
doi:10.2969/jmsj/02220213

Mathematical Reviews number (MathSciNet)
MR0255551

Zentralblatt MATH identifier
0202.03101

Subjects
Primary: 14.50
Secondary: 20.00

Citation

HONDA, Taira. On the theory of commutative formal groups. J. Math. Soc. Japan 22 (1970), no. 2, 213--246. doi:10.2969/jmsj/02220213. https://projecteuclid.org/euclid.jmsj/1259942752


Export citation